Home
Extra Strength Cold Relief Day Acetaminophen 500mg EZTabs

Shoppers Drug Mart
Extra Strength Cold Relief Day Acetaminophen 500mg EZTabs
From Tylenol
Current price: $12.49
Loading Inventory...
Size: 20.0 ea
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
- • Extra Strength Tylenol Cold Daytime eZTabs, 20 Tablets, help relieve daytime cold symptoms, aches and pains • Contains 500mg of acetaminophen for pain relief and fever reduction • Contains dextromethorphan hydrobromide cough suppressant and phenylephrine hydrochloride nasal decongestant • Get relief from dry cough and nasal congestion with these easy-to-swallow tablets • For use in adults and children 12 years and older
- Do not take more than directed (see liver warnings). Adult Use Only (12 years and older): •Take 1-2 tablets every 4 hours as needed •Do not take more than 8 tablets in 24 hours
- Medicinal ingredients (each tablet contains) Acetaminophen (extra strength) 500 mg, Purpose: Pain reliever, fever reducer Dextromethorphan Hydrobromide 10 mg, Purpose: Cough Suppressant Phenylephrine Hydrochloride 5 mg, Purpose: Nasal Decongestant Non-medicinal ingredients: Carnauba wax, cellulose, corn starch, D&C yellow no. 10 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, iron oxide black, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, triacetin.